# SDR ASAA0580357

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 59644201
- Part serial: 0979
- Condition: Disengaged
- Location: Cockpit
- Part time: 31,916 hours, 16,434 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT CHECK, FOUND COCKPIT LEFT SLIDING WINDOW COULD NOT BE OPENED.  REPOSITIONED FORWARD UPPER LATCH PIN IN CHANNEL TRACK.  WINDOW THEN OPERATED PROPERLY.  (M)
